Jump to content

Photo
Accutane

How Long Can I Go Without My Medicine

acne claravis

4 replies to this topic

#1 baren

baren

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 03-March 14

Posted 03 March 2014 - 01:51 PM

I am currently taking claravis and due to a number of things I won't be able to get my medicine and it looks like I will be going without it foe about a week to 2 weeks. After that I would immediately start going back on it. I was just wondering if I would see some serious effects due to this? For more info I am just about to be finishing month number 3. I was on 40 mg for the first two months, and 60 mg for the third. The 4th month I won't be able to start in about one to two weeks. Thanks



#2 Michelle Reece

Michelle Reece

    Skin care fanatic and scientific stickler

  • Veteran Members
  • Posts & Likes
    Posts: 877
    Likes: 133
About Me
  • Gender:Female
  • Location:Wisconsin. Where else? ;)
  • Interests:Reading, writing, playing video games and bird watching.
  • Joined: 23-November 12

Posted 04 March 2014 - 01:08 AM

I am currently taking claravis and due to a number of things I won't be able to get my medicine and it looks like I will be going without it foe about a week to 2 weeks. After that I would immediately start going back on it. I was just wondering if I would see some serious effects due to this? For more info I am just about to be finishing month number 3. I was on 40 mg for the first two months, and 60 mg for the third. The 4th month I won't be able to start in about one to two weeks. Thanks

 

Possible flare, but likelier because of coincidence.

 

Good luck on your course!



#3 megtree

megtree

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 463
    Likes: 106
About Me
  • Gender:Female
  • Location:USA
  • Interests:Everything! Seriously.
  • Joined: 18-June 13

Posted 04 March 2014 - 11:51 AM

I don't think it will be too horrible. Other people have talked about being off of it for a while and not having any significant effects. You will have to take the medication for a bit longer to reach your cumulative dose, but I wouldn't be too concerned. 


My Accutane log (with pictures):

 

 http://www.acne.org/...r-accutane-log/

 

26 y/o female- approx. 54kg
Absorica -40 mg, 1 daily, December 26, 2013 - February, 25, 2014

Absorica - 60 mg, 1 daily. February 26, 2014 -
Probiotic - 1 daily
Fish oil supplement w/ vit D - 1 daily

Morning:

Cetaphil cleanser

Food Grade Rose water - Toner

La Roche Posay Mineral Water Spray
Vichy 50+ Capital Soleil Cream for Sensitive Skin


Night:
Cetaphil Cleanser

Food grade Rose Water - Toner

La Roche Posay Mineral Water Spray
Aveeno Positively Radiant intensive night cream

Cerave Facial Moisturizing Lotion- PM

Cerave Moisturizing cream
Avene Cicalfate (as needed)


#4 Kim28

Kim28

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 434
    Likes: 136
About Me
  • Joined: 10-November 13

Posted 04 March 2014 - 04:58 PM

I was out of pills for 6 days once due to a series of mishaps, also right before the beginning of my fourth month. My lips became slightly less dry and it was sort of nice. That was all that happened.



#5 VioletAsh

VioletAsh

    New Member

  • Members
  • Posts & Likes
    Posts: 9
    Likes: 1
About Me
  • Gender:Male
  • Joined: 30-September 13

Posted 06 March 2014 - 09:47 PM

Vitamin A stored in your liver can stick around up to 6 months. I had to go a week without my prescription and my derm said it was fine and that it stays in your system for at least a month.


Edited by VioletAsh, 06 March 2014 - 09:48 PM.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users